On the asymptotic Fermat’s last theorem over number fields

Sengun, M.H. orcid.org/0000-0002-6210-6877 and Siksek, S. (2018) On the asymptotic Fermat’s last theorem over number fields. Commentarii Mathematici Helvetici, 93 (2). pp. 359-375. ISSN 0010-2571

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 European Mathematical Society. This is an author produced version of a paper subsequently published in Commentarii Mathematici Helvetici. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Fermat equation; Bianchi modular forms; Galois representations
Dates:
  • Published (online): 31 May 2018
  • Accepted: 16 September 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jun 2018 13:23
Last Modified: 19 Jun 2018 13:23
Published Version: https://doi.org/10.4171/CMH/437
Status: Published online
Publisher: European Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.4171/CMH/437
Related URLs:

Share / Export

Statistics